Volume 5, Issue 3 (9-2005)                   IJPR 2005, 5(3): 153-156 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. H. Dehghani, H. Mohammad Pour. A class of exact solutions of higher derivative gravity in four dimensions. IJPR. 2005; 5 (3) :153-156
URL: http://ijpr.iut.ac.ir/article-1-226-en.html
Abstract:   (11216 Views)

 In this paper we consider the action of higher derivative gravity up to the second order terms in the scalars made from the Ricci scalar, Ricci and Riemann tensors. We use the Bach- Lanczos identity of the Weyl tensor in four dimensions and show that the solutions of 4-dimensional Einstein equations with cosmological constant term in vacuum, which are known as Einstein metrics, satisfy the field equations of higher derivative gravity. We also find that the field equations of higher derivative gravity are not satisfied by the solutions of Einstein equations in higher dimensions or in the presence of matter.

Full-Text [PDF 183 kb]   (1952 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb